# SDR DLM88080848

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 53,370 hours, 41,265 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT HYD SYSTEM FAILED IN FLIGHT.  LEFT HYD PRESS WENT TO ZERO WITH INCREASING QTY.  QTY BEFORE EVENT 11, AFTER 19.  ALTITUDE FL330 AUX PUMP OFF WHEN SPEEDBRAKE APPLIED.  RAN ELECTRIC PUMPS, BLEED ALL AIR AND FOAM.  RAN ENGINES, BLED ALL AIR AND FOAM AGAIN.  SERVICED LEFT AND RIGHT SYSTEMS TO FULL PER M/M.  SYSTEM HAS GOOD PRESSURE.
